# SDR 2006UALA01612

- Difficulty date: August 20, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 38,774 hours, 24,286 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PUNCTURE AFT AND BELOW DOOR 1L.  PUNCTURE IS 'L' SHAPED DAMAGE WITH APPROX .5 INCH DIAMETER CENTERED IN BETWEEN FASTENER ROWS OF A PREVIOUS REPAIR.  DAMAGE APPROX 24 INCHES AFT OF DOOR 1L AFT FRAME AND APPROX 10 IN BELOW DOOR THRESHOLD.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR: REMOVED EXISTING REPAIR.  FABRICATED AND INSTALLED NEW DOUBLER AND TRIPLER.
